# SDR FDEA201107132687

- Difficulty date: July 13, 2011
- Submitted: July 18, 2011
- Operation: Air carrier
- Aircraft: N466FE
- Make and model: Boeing 727225
- Aircraft serial: 21292
- Aircraft time: 54,756 hours, 39,076 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EVACUATION SLIDE LIGHT ON MAIN ENTRANCE DOOR INOP.  R & R BATTERY REF MM 33-50-121-2,  OPS CHECKED BAD.  CHECKED ORIGINAL BATTERY AND IT WAS SHOWING GOOD, REINSTALLED ORIGINAL BATTERY.  REPLACED ALL 4 BULBS MM 33-50-121-2, OPS CHECKED BAD. NEW LIGHT ASSY, ATTEMPTED TO INSTALL BUT ACFT WIRING HAD SPLICES VS QUICK DISCONNECTS IAW AMM AND NEW LIGHT.  RELEASED FOR SERVICE IAW MEL: 33-16-02-A.   CHECKED SWITCH, BATTERY AND LAMP ASSY ALL CHECKED GOOD FOUND SHORT TO GROUND AT TEST CONNECTION AND WIRE BUNDLE INSIDE BATTERY HOUSING. EMERGANCY ESCAPE SLIDE LIGHT OPERATES NORMAL IAW MM 33-50-121-2. ITEM CLEARED
